ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bhattasharjee, Biplab and Yashonath, SubramanIan (1997) Dependence of diffusion properties in zeolites Y and A: a search in the sorbate interaction parameter space. In: Molecular Physics, 90 (6). pp. 889-894.

This list was generated on Thu May 23 04:34:37 2024 IST.